# SDR 8MHR2015FA0000422

- Difficulty date: August 24, 2015
- Submitted: September 2, 2015
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nozzle
- Part number: 23086070
- Part serial: X62622
- Condition: Fractured
- Location: Engine
- Part time: 13 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REPORTED TO HAVE N1 LOCKUP.  ON DISASSEMBLY OF THE TURBINE, FOUND 6 OF THE 8 LOCATING TANGS SEPARATED FROM THE SECOND STAGE NOZZLE.
